# SDR SWAA2023120823132

- Difficulty date: November 19, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE AT APPROXIMATE STA 259.5 LBL 20 HAS ELONGATED HOLE.(MARKED)<[01] OVERSIZED HOLE AND INSTALLED 3/16? HILOK FASTENER PER STEP 16 BULLET NOTE #1 OF EA M21-153-00734;[02] GREGORY BAXTER (TECHNICIAN); 27-NOV-2023 15:32 UTC OVERSIZED HOLE AND INSTALLED 3/16? HILOK FASTENER PER STEP 16 BULLET NOTE #1 OF EA M21-153-00734
